Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Feel very depressed for no apparent reason. Could it be from my antibiotic oxytetracycline?

(4 Posts)
poppyhoppy Mon 17-Oct-11 10:08:57

I've been takong oxytetracycline for 1 week now. Have started to feel very very down, crying, having disturbing dreams etc. The only thing I can think of is the antibiotics. Anyone else have this reaction?

SecretSquirrels Mon 17-Oct-11 14:11:51

I've taken it on and off for years(for Rosacea) and never noticed any side effects.

topsi Mon 17-Oct-11 14:48:02

It could possibly be the abx, have you checked the side effects on the info leaflet?

cardamomginger Mon 17-Oct-11 16:45:25

Could be. Some antibiotics make me feel dreadful. Speak to your GP or at least pharmacist.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now